# SDR DALA2023040502641

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2699040) DURING INSPECTION FOUND CORROSION FROM STA 500H-STA 500L STR 25. REPAIRED FWD CARGO L/H Z-CHANNEL FROM 500G+10 TO STA 500L PER B737 SRM 53-00-53-2R-5 AND INSTALLED PER B737 SR, 51-40-02-0G AND DWG# 143A7500.
